# SDR USAA070545

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374024
- Condition: Cracked
- Location: Bs 291 S17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX BS 291 STR 17 HAS CRACK.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-10-02, DEFECT SIZE:  .5 INCH.
